Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

CT scan showing distal ureteral obstructing stone with perinephric and periureteral stranding. Moderate hydroureteronephrosis. Severe pain

I have been having a lot of pain since Monday where a CT scan showed 2mm left distal ureteral partially ovstructing stone with perinephric and periureteral stranding as well as moderate hydroureteronephrosis. The pain comes and goes and I was told the stone is small and will pass. Is this accurate? If so why hasn t it done so yet?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
A 2mm stone does not cause sever pain.Most probably,the size is bigger.
It is blocking the ureter in the lower part and the portion above it is enlarged.
Sometimes,the block will not be relieved and you have to go for a procedure which dissolves the stone.
Get a simple Ultrasound abdomen which clearly mentions the size of the stone and proceed accordingly with the consultation of your Urologist.
Wish you good health
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor